# SDR DALA2017032102312

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CARGO FITTING BS 1378 AT STRINGER 27R. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND REPLACED THE FITTING IAW SRM 53-00-53, AND DWG146N5442, REV A.
